# SDR CA150427014

- Difficulty date: April 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 44,716 hours
- Engine: Ge CFM567B24
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 288237
- Condition: Failed
- Location: Water And Waste
- Part time: 42,580 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED AN ELECTRICAL BURNING ODOR NEAR THE REAR OF THE ACFT. MAINTENANCE PERFORMED AN INSPECTION AND FOUND THE POTABLE WATER COMPRESSOR NOT FUNCTIONING AND THE CAUSE OF THE ODOR.
